Buspar and Nausea - from FDA reports
Nausea is found among people who take Buspar, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Zoloft, and have Stress and anxiety. This review analyzes which people have Nausea with Buspar. It is created by eHealthMe based on reports of 12,425 people who have side effects when taking Buspar from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Apr, 26, 2017
12,425 people reported to have side effects when taking Buspar.
Among them, 1,169 people (9.41%) have Nausea
Number of reports submitted per year:
Time on Buspar when people have Nausea *:
- < 1 month: 61.76 %
- 1 - 6 months: 23.53 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 2.94 %
- 2 - 5 years: 8.82 %
- 5 - 10 years: 0.0 %
- 10+ years: 2.94 %
Gender of people who have Nausea when taking Buspar *:
- female: 74.54 %
- male: 25.46 %
Age of people who have Nausea when taking Buspar *:
- 0-1: 0.22 %
- 2-9: 0.0 %
- 10-19: 3.81 %
- 20-29: 7.51 %
- 30-39: 15.36 %
- 40-49: 23.21 %
- 50-59: 21.97 %
- 60+: 27.91 %
Top conditions involved for these people *:
- Stress And Anxiety (172 people, 14.71%)
- Depression (164 people, 14.03%)
- Pain (103 people, 8.81%)
- High Blood Pressure (45 people, 3.85%)
- Quit Smoking (41 people, 3.51%)
Top co-used drugs for these people *:
- Zoloft (133 people, 11.38%)
- Prilosec (120 people, 10.27%)
- Wellbutrin (113 people, 9.67%)
- Xanax (111 people, 9.50%)
- Synthroid (100 people, 8.55%)
Top other side effects for these people *:
- Nausea And Vomiting (291 people, 24.89%)
- Fatigue (223 people, 19.08%)
- Headache (210 people, 17.96%)
- Stress And Anxiety (208 people, 17.79%)
- Dizziness (201 people, 17.19%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Nausea when taking Buspar?
Buspar has active ingredients of buspirone hydrochloride. It is often used in stress and anxiety. (latest outcomes from Buspar 14,078 users)
Nausea (feeling of having an urge to vomit) has been reported by people with type 2 diabetes, multiple sclerosis, depression, pain, high blood pressure (latest reports from 456,166 Nausea patients).
Browse all side effects of Buspara b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with NauseaNausea
Could your condition cause NauseaNausea
Can you answer these questions?
I have been on Buspar 5 mg twice daily for almost 2 weeks and it has helped but I'm still having moments of anxiety and my doc has said I can increase to 7.5 mg twice a day but I'm apprehensive that is could make the anxiety worse. I welcome any feedback. Thanks!
Just been diagnosed with osteoporosis, found out I already have had an undiagnosed back fracture...which I didn't know about...taking Actonel, have dry mouth, lower back pain, wondering if anyone else with an ileostomy (37 yrs) is having any problems with Actonel.
You may be interested in these reviews
Recently started taking Buspar for anxiety a few weeks ago, now I have had multiple instances where I get eyelid twitches. Atlfirst it was ny right upper lid, now today it is my left lower lid. I will probably discontinue the medication if it continues.
My son is acutely psychotic after the death of his brother on 2/6/17. His brother and his girlfriend were killed by a drunk driver. They have been tried doxepin (that worked but made him sleepy) side effects that usually wear off after all he is exhausted from not sleeping. They switched him to ...
I'm new here,I've been prescribed buspirone,even though I have low blood pressure! Anyone have an opinion on whether this is an unsafe combination? I'd also like to ask if it's worth taking for HIGH anxiety? ? My cortisol levels are high and I'm a miserable person right now!
Been on synthroid for 4 weeks after removal of 2 nodules and half of the thyroid that was swelled up. I've got a psychiatric condition and take a med to keep me sane along with depression . I have a nauseous feeling and have to force myself to eat at every meal, with absolutely no appetite. ...